The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.05 - May (1983 vol.32)
pp: 512-519
D. Amar , Laboratoire de Recherche en Informatique, ERA
ABSTRACT
Memmi and Raillard constructed two families of graphs, regular of degree d and diameter k which are useful for designing telecommunications networks ([(d, k) graph problem]). They conjectured that the connectivity of these graphs were equal to their degree. We prove here these conjectures, that implies that the networks have the best possible reliability.
INDEX TERMS
(d, k) graph problem, Connectivity, interconnection networks, network computers, reliability
CITATION
D. Amar, "On the Connectivity of Some Telecommunications Networks", IEEE Transactions on Computers, vol.32, no. 5, pp. 512-519, May 1983, doi:10.1109/TC.1983.1676267
16 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool